Issue
Volume 28, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 4, 28 (2010). Abstract
pdf
Full Article

Preface
J. Comp. Math., 28 (2010), p. 429. Abstract
pdf
Full Article

I.M. Gamba, S.H. Tharkabhushanam
Shock and Boundary Structure Formation by Spectral-Lagrangian Methods for the Inhomogeneous Boltzmann Transport Equation
J. Comp. Math., 28 (2010), pp. 430-460. Abstract
pdf
Full Article

R. Ferretti
Equivalence of Semi-Lagrangian and Lagrange-Galerkin Schemes under Constant Advection Speed
J. Comp. Math., 28 (2010), pp. 461-473. Abstract
pdf
Full Article

A.M. Oberman
Convergence Rate for Difference Schemes for Polyhedral Nonlinear Parabolic Equations
J. Comp. Math., 28 (2010), pp. 474-488. Abstract
pdf
Full Article

J.D. Benamou, Songting Lou, Hongkai Zhao
A Compact Upwind Second Order Scheme for the Eikonal Equation
J. Comp. Math., 28 (2010), pp. 489-516. Abstract
pdf
Full Article

A. Kumar, A. Vladimirsky
An Efficient Method for Multiobjective Optimal Control and Optimal Control Subject to Integral Constraints
J. Comp. Math., 28 (2010), pp. 517-551. Abstract
pdf
Full Article

S. Serna, Jianliang Qian
A Stopping Criterion for Higher-order Sweeping Schemes for Static Hamilton-Jacobi Equations
J. Comp. Math., 28 (2010), pp. 552-568. Abstract
pdf
Full Article